Hung-Yi CHANG


Completely Independent Spanning Trees on 4-Regular Chordal Rings
Jou-Ming CHANG Hung-Yi CHANG Hung-Lung WANG Kung-Jui PAI Jinn-Shyong YANG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 1932-1935
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
completely independent spanning treeschordal ringsdistributed loop networks
 Summary | Full Text:PDF(312.7KB)

A Note on the Degree Condition of Completely Independent Spanning Trees
Hung-Yi CHANG Hung-Lung WANG Jinn-Shyong YANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/10/01
Vol. E98-A  No. 10  pp. 2191-2193
Type of Manuscript:  LETTER
Category: Graphs and Networks
Keyword: 
completely independent treesDirac's conditionOre's condition
 Summary | Full Text:PDF(102.3KB)

Scalable Packet Classification Using Condensate Bit Vector
Pi-Chung WANG Hung-Yi CHANG Chia-Tai CHAN Shuo-Cheng HU 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2005/04/01
Vol. E88-B  No. 4  pp. 1440-1447
Type of Manuscript:  Special Section PAPER (Special Section on Internet Technology V)
Category: 
Keyword: 
packet classificationbit vectoraggregationscalability
 Summary | Full Text:PDF(1.3MB)